Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Equivariant dynamical systems


Author: M. J. Field
Journal: Trans. Amer. Math. Soc. 259 (1980), 185-205
MSC: Primary 58F10; Secondary 34C35, 54H20, 57S15
MathSciNet review: 561832
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The basic properties of vector fields and diffeomorphisms invariant under the action of a compact Lie group are presented. A Kupka-Smale density theorem for equivariant dynamical systems and an existence theorem for equivariant Morse-Smale systems on an arbitrary compact G-manifold are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10, 34C35, 54H20, 57S15

Retrieve articles in all journals with MSC: 58F10, 34C35, 54H20, 57S15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0561832-4
PII: S 0002-9947(1980)0561832-4
Keywords: Compact Lie group, normal hyperbolicity, equivariant vector field, equivariant diffeomorphism, genericity, equivariant general position
Article copyright: © Copyright 1980 American Mathematical Society